MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; NASAL TUBING

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; NASAL TUBING
Model Number BC192-05
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Method: the subject device, bc192-05 flexitrunk nasal tubing was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is thus based on the evaluation of the information and photography provided by the healthcare facility and our knowledge of the product.Results: visual inspection of the provided photography revealed that the tubing was torn near the end that connects to the breeathing circuit.Conclusion: we are unable to determine the cause of the reported event.However, the reported event could have resulted from the device being subjected to excessive force.As part of the manufacturing process, each flexitrunk infant nasal tubing device undergoes visual inspection and leak testing.Devices that do not meet the specifications are rejected and not released for distribution.The user instructions which accompany the bc192-05 flexitrunk nasal tubing include the following: "handle with care.Use caution when positioning or disconnecting to the infant interface.Avoid excessive pull forces, sharp objects, and tubing holders.Damage to the tubing may cause loss of pressure and require immediate replacement." "disconnect the flexitrunk interface gently by twisting the connectors.Do not pull forcefully, as this may damage the tubing.Handle with care" "use patient oxygen monitoring" additionally, a caution insert is included in the packaging to remind the user to take extra care when handling the bc192-05 flexitrunk nasal tubing.
 
Event or Problem Description
A healthcare facility in australia reported that the tubing of a bc192-05 flexitrunk nasal tubing was broken when being removed from its packaging.There was no reported patient involvement.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
NASAL TUBING
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24466047
Report Number9611451-2026-00624
Device Sequence Number9360870
Product Code BZO
UDI-Device Identifier09420012413406
UDI-Public(01)09420012413406(10)2104021357(11)251023(17)281023
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberBC192-05
Device Catalogue NumberBC192-05
Device Lot Number2104021357
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown